# SDR TRAX200701150

- Difficulty date: August 7, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N636AS
- Make and model: Aerosp ATR72
- Aircraft serial: 375
- Aircraft time: 30,111 hours, 33,709 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 38 LWR FLANGE BETWEEN STR 21L & 2DL CORRODED.  CORROSION REMOVED IAW SRM 57-21-42 ON FR 38.  ON CUTOUT IAW NTRU NO EVIDENCE OF CRACKING, FOUND LWR FLANGE 38 REPAIRED IAW TC EO 72-53-0249 MATERIAL THICKNESS .063 MATERIAL REMOVED .030 OUT OF LIMITS PER SRM 53-61-00 FIG 301.  SUPPLEMENTAL- SDR CLOSED 08/22/07.
